# SDR 20000523SH027

- Difficulty date: April 14, 2000
- Submitted: May 23, 2000
- Operation: General aviation
- Aircraft: N14032
- Make and model: Lakeac 250LAKE
- Aircraft serial: 36
- System (JASC): 2730 · Elevator Control System
- Part: Bracket
- Part number: 3225529
- Condition: Cracked
- Location: Elevator
- Part time: 1,900 hours
- Component: Elevator, Lakeac
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANNUAL INSPECTION FOUND ELEVATOR HORN ATTTACH BRACKETS, UPPER EAR OF BOTH BRACKETS WERE FOUND CRACKED OFF. (X)
